Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LLL3

Who regrets having ever taken accutane?

Recommended Posts

Please, only those who FULLY REGRET ever taking accutane may post. If you experienced many side effects, but still do not regret taking accutane, do not post here. Thanks!

Please state:

-gender

-age

-general location

-lengh of time on accutane

-how long ago your last pill was taken

-dosage (in mg) for each month

-REASON WHY YOU REGRET TAKING IT. please be specific

This thread is for informational purposes only. Please be honest.

Share this post


Link to post
Share on other sites

italian boy, this person is simply trying to fully weigh the potential benefits and risks of taking this drug.

Gender: Male

Age: 18

Location: US

Treatment length: 6 months

Time since last pill: 2.5 years

Dosage: 20, 40, 40, 60, 80, 80

Reasons for regret: #1- I developed anxiety issues while on the drug. I stopped hanging out with my friends. My friends noticed that I'd rather sit inside and watch TV than hang out with them. I had horrible joint pains which forced me to quit my freshman baseball team. I started getting acne a few months after stopping treatment. My hair started thinning towards the end of my treatment, and now I am experiencing the first signs of Male Pattern Baldness (Everyone on both my mom and dad's side of the family has a full head of hear). Honestly, mild/moderate acne is normal for teens--- deal with it-- it will go away by the time you are in your twenties... if it doesn't--- then go try accutane.... these supporters of accutane know nothing about the physiological effects of this drug. They just blindly support what the people in the white lab coats tell them. Anyone hear of the milgram experiment??? To all of the people that have told me to shut up--- you are perfect test subjects for the milgram experiment.

Share this post


Link to post
Share on other sites
italian boy, this person is simply trying to fully weigh the potential benefits and risks of taking this drug.

Gender: Male

Age: 18

Location: US

Treatment length: 6 months

Time since last pill: 2.5 years

Dosage: 20, 40, 40, 60, 80, 80

Reasons for regret: #1- I developed anxiety issues while on the drug. I stopped hanging out with my friends. My friends noticed that I'd rather sit inside and watch TV than hang out with them. I had horrible joint pains which forced me to quit my freshman baseball team. I started getting acne a few months after stopping treatment. My hair started thinning towards the end of my treatment, and now I am experiencing the first signs of Male Pattern Baldness (Everyone on both my mom and dad's side of the family has a full head of hear). Honestly, mild/moderate acne is normal for teens--- deal with it-- it will go away by the time you are in your twenties... if it doesn't--- then go try accutane.... these supporters of accutane know nothing about the physiological effects of this drug. They just blindly support what the people in the white lab coats tell them. Anyone hear of the milgram experiment??? To all of the people that have told me to shut up--- you are perfect test subjects for the milgram experiment.

Why am I not surprised to see that you posted here. sigh. Again, I am truly sorry to hear about your bad experience with the drug. The characteristics of one's head hair are not always inherited. 18 is the age when male pattern baldness start to show anyway, no? Maybe accutane had nothing to do with it?!? just a thought...

Thanks for your post, nonetheless. btw I am in my mid 20s ;)

Edited by LLL3

Share this post


Link to post
Share on other sites

five years post tane and minor joints pains i developed while on tane have become full belown arthritis now. do yourself a favor and look up the longterm joints side effects of accutane, you will see lots of people complaining about it

Share this post


Link to post
Share on other sites

Please, only those who FULLY REGRET ever taking accutane may post. If you experienced many side effects, but still do not regret taking accutane, do not post here. Thanks!

Please state:

-gender - F

-age - 30

-general location : U.S.

-lengh of time on accutane - 8months

-how long ago your last pill was taken - 1yr 8months

-dosage (in mg) for each month 40mg,50mg,60mg,80mg,80mg,80mg,100mg,100mg(2wks stopped due to string developed in my foot)

-REASON WHY YOU REGRET TAKING IT. please be specific: Now live with severe osteopenia (shrunk 1 1/2) thyroid disruption(working with fda to add this), arthritis/swelling of tendons/flushing/sjorgen's symptoms (permanent dry eyes,mouth,body),hair loss, severely low iron and unable to consume Vit A and I had temporary memory loss of a year.

I still have the skin colored cysts from when I first took accutane, they never went away, now have regular acne due to the hormonal upset. I now have to take a drug used in lupus and sjorgen's pts to combat my health issues. Not that this is a bad thing, but I have alot of supplements that I have to take, which consumes most of my day having to remember when to take what.....Oh, and drs are still baffled by the string in the foot and nodule in the hand....

Not that I had to fill this out, I am sure people already Know how I feel.

LLL3- I'll make it easy for you I posted some links for you to read. Good luck with your course.

http://www.acne.org/messageboard/Negative-...ie-t229660.html

http://www.acne.org/messageboard/statistic...s-s-t73285.html

http://www.acne.org/messageboard/Accutane-...l&hl=sheefa

http://www.acne.org/messageboard/excellent...45#entry2623645

(sheefa's old posts when he first started accutane, his opinion like he has always stated was like many just starting out on accutane, I post a link on his opinion once he was finshed and started feeling side effects, read through some of them)

http://www.acne.org/messageboard/Post-Accu...ne-t193804.html

Here's another thread

http://www.acne.org/messageboard/answers-d...ir-t152239.html

I think this should answer your questions and if you still wanting accutane, then if you don't have severe cystic nodular acne or acne congblata then I would suggest a low dose. I think I have seen you post that diet cleared up your acne, beware once you stop accutane you still may have to go back to that diet.

Edited by oli girl

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×